# SDR QXEA2022062700233

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 47,454 hours, 50,319 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Slow
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PROP VERY SLOW TO UNFEATHER TOOK AT LEAST 40-50 SEC TO COME OUT OF FEATHER. REMOVED FROM SERVICE. PERFORMED FUNCTIONAL TEST OF PROP TIME TO UNFEATHER IAW Q400 AMM 61-20-00-720-802. FUNCTIONAL TEST NORMAL. PROP UNFEATHERED WITHIN 30 SECOND LIMIT. NO FAULTS NOTED IN CDS. NO FURTHER DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED.
